# SDR ASOA201907265088

- Difficulty date: July 26, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 41,939 hours, 32,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97550
- Condition: Discharged
- Location: Cabin
- Part time: 6,760 hours, 5,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF ADS-B MOD LINE IT WAS DISCOVERED THAT SEVERAL INSIDE AND OUTSIDE EMERGENCY LIGHTS DID NOT ILLUMINATE. MX REMOVED AND REPLACED #2 AND #4 EMERGENCY LIGHT BATTERIES WITH OPERATIONAL CHECKS GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
